MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 46; SHOULDER HUMERAL HEAD

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 46; SHOULDER HUMERAL HEAD
Model Number 04.01.0093
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 september 2021.Lot 1908187: (b)(4) items manufactured and released on 12-feb-2020.Expiration date: 2025-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional items related to the event: anatomical shoulder system 04.01.0089 double eccenter lot.2001146.Batch review performed on 28 september 2021.Lot 2001146: (b)(4) items manufactured and released on 07-july-2020.Expiration date: 2025-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Anatomical shoulder system 04.01.0028 humeral anatomical metaphysis - cementless - 135° - 11 lot.1906626.Batch review performed on 28 september 2021.Lot 1906626: (b)(4) items manufactured and released on 15-nov-2019.Expiration date: 2024-11-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Anatomical shoulder system 04.01.0131 hc pegged glenoid ø46 lot.1907770.Batch review performed on 01 october 2021.Lot 1907770: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 6 months after the primary, the patient came in reporting pain and lack of range of motion and the cause is unknown.The surgeon revised the glenoid, head, double eccenter, and proximal body.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 46
Common Device Name
SHOULDER HUMERAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12663709
Report Number3005180920-2021-00815
Device Sequence Number4232986
Product Code KWS
UDI-Device Identifier07630040713160
UDI-Public07630040713160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Model Number04.01.0093
Device Catalogue Number04.01.0093
Device Lot Number1908187
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;